ECU Libraries Catalog

Journal of the Institute of Mathematics of Jussieu .

Other author/creatorInstitut de mathématiques de Jussieu.
Other author/creatorCambridge University Press.
Format Electronic, Book, and Journal
Publication Info[Cambridge, England] : Cambridge University Press, 2002-
Supplemental Content Click here for full text
Uniform titleJournal of the Institute of Mathematics of Jussieu (Online)
Parallel title Journal de l'Institut de mathématiques de Jussieu
Portion of title JIMJ
Access restrictionAvailable only to authorized users.
Other formsAlso available in print.
Technical detailsMode of access: World Wide Web.
LanguageChiefly in English and French, some in German and Russian.
Source of descriptionDescription based on: Vol. 1, issue 1 (Jan. 2002); title from journal information screen (Cambridge University Press, viewed Jan. 7, 2010).
Source of descriptionLatest issue consulted: Vol. 19, issue 3 (May 2020); (Cambridge Core website, viewed May 11, 2020).
Issued in other formJournal of the Institute of Mathematics of Jussieu 1474-7480
Genre/formElectronic journals.
LCCN 2004255021
ISSN1475-3030 1474-7480
Stock numberCambridge University Press, The Edinburgh Building, Shaftesbury Road, Cambridge CB2 2RU, United Kingdom

Available Items

Library Location Call Number Status Item Actions
Electronic Resources Access Content Online ✔ Available